# SDR 2002FA0000277

- Difficulty date: February 20, 2002
- Submitted: February 28, 2002
- Operation: General aviation
- Aircraft: N9219Y
- Make and model: Maule M-6-235
- Aircraft serial: 7514C
- System (JASC): 2701 · Control Column Section
- Part: Sprocket
- Part number: D31
- Condition: Broken
- Location: Control Yoke
- Part time: 872 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON CONTROL SPROCKETS STOP PIN WAS FOUND BROKEN OFF.  THIS ALLOWED BALANCE WEIGHTS TO HIT UPPER WING SKIN AND AILERON TRAVEL TO 60 BEYOND RECOMMEND UP/DOWN MOVEMENT.  SUSPECT PIN WAS BROKEN OFF WITH AIRCRAFT OUTSIDE IN WINDY CONDITIONS WITH NO GUST LOCK INSTALLED.
